Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have dark itchy skin on thigh. It is growing. Cause and cure?

hi i recently noticed that the skin of my thighs near the scrotum had darkened and become too itchy............i tried washing the area with anti-septic for 2-3 days but there was no it has started to grow red and the black patch has grown..........also the border of the patch are somewhat harder than the remaning skin.........please help
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
From the description it seems you could be having fungal infection of groins. For the same a course of oral antifungal like fluconazole is required along with topical antifungal creams like clotrimazole. If the lesions are too itchy, you may also take oral cetirizine. Wear loose cotton clothes, keep the area dry and well ventilated.
Hope that answers your query. Take care.
Answered: Wed, 27 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor